PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 119 | 1 | 17-26
Tytuł artykułu

On asymptotic density and uniformly distributed sequences

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Assuming Martin's axiom we show that if X is a dyadic space of weight at most continuum then every Radon measure on X admits a uniformly distributed sequence. This answers a problem posed by Mercourakis [10]. Our proof is based on an auxiliary result concerning finitely additive measures on ω and asymptotic density.
Słowa kluczowe
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland , rf@impan.impan.gov.pl
  • Institute of Mathematics, University of Wrocław, pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland , grzes@math.uni.wroc.pl
Bibliografia
  • [1] K. P. S. Bhaskara Rao and M. Bhaskara Rao, Theory of Charges, Academic Press, London, 1983.
  • [2] W. W. Comfort, Topological groups, in: K. Kunen and J. Vaughan (eds.), Handbook of Set-Theoretic Topology, North-Holland, 1984, Chapter 24.
  • [3] R. Engelking, General Topology, PWN, Warszawa, 1977.
  • [4] R. Frankiewicz, Some remarks on embeddings of Boolean algebras, in: Measure Theory, Oberwolfach 1983, A. Dold and B. Eckmann (eds.), Lecture Notes in Math. 1089, Springer, 1984.
  • [5] D. H. Fremlin, Consequences of Martin's Axiom, Cambridge Univ. Press, Cambridge, 1984.
  • [6] D. H. Fremlin, Postscript to Fremlin 84, preprint, 1991.
  • [7] L. Kuipers and H. Neiderreiter, Uniform Distribution of Sequences, Wiley, New York, 1974.
  • [8] V. Losert, On the existence of uniformly distributed sequences in compact topological spaces, Trans. Amer. Math. Soc. 246 (1978), 463-471.
  • [9] V. Losert, On the existence of uniformly distributed sequences in compact topological spaces II, Monatsh. Math. 87 (1979), 247-260.
  • [10] S. Mercourakis, Some remarks on countably determined measures and uniform distribution of sequences, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv119i1p17bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.